The Esker Problem
Bibliographic Data
| ID | 4757741 |
|---|---|
| Authors | Richard J Lougee, Tanner (0000-0002-2728-685X), V Tanner, Vasco M Tanner |
| Year | 1935 |
| Volume | 25 |
| Issue | 4 |
| Pages | 700 |
| Publication date | 1935-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/209419 |
| OpenAlex | W2331649631 |
| Language | EN |
| Citations received | 1 |
Business · Analytic Number Theory Research · Holomorphic and Operator Theory · Random Matrices and Applications
| Citations per year | 0.01 |
|---|---|
| Citation span | 1957 - 1957 (1) |
| Highly cited | No |